# SDR SWAA2025061080096

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 37,022 hours, 17,921 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15C 14D TRAY TABLES BROKEN.   REMOVED AND REPLACED ROW 14D AND 15C TRAY TABLES PER SIP.
